# SDR LR7A2020100502563

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Condition: Corroded
- Location: Bs 617-657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE BELLY SKIN BLANKING PANEL AT FS 617-657, LBL 45-RBL 45 CORRODED AND SCRATCHED BEYOND LIMITS, WL 126-133.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 7172.
